# SDR DHL2008F00019

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 760380
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Resistor
- Part number: JBS9121
- Condition: Burned
- Location: K-1 Relay
- Part time: 499 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM WOULD RUN FOR ABOUT 10 SECONDS THEN QUIT.  FOUND THE SPRING RESISTOR BURNED OFF OF THE K-1 RELAY WHICH IS MOUNTED ON THE COMPRESSOR PALLET.  SUSPECT THE SPRING RESISTOR EXPERIENCED FATIGUE CRACKING WHERE IT ATTACHES TO THE RELAY TERMINAL.  THE RELAY TERMINAL WAS BURNED AND MELTED.  RECOMMEND TO CHECK THIS SPRING RESISTOR FOR FATIGUE CRACKS.  (A)
